# SDR HALA2018071900324

- Difficulty date: July 19, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,233 hours, 36,346 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1H, 2H, 3B, 23H, 25B, 37B, 38B AND 39B INOPERATIVE.  CRIMPED THE SEAT 2H WIRE.  REPLACED THE LAMPS AT SEATS 1H, 3B, 23H, 25B, 37B, 38B AND 39B. OPS CHECKED OK.
